MAUDE Adverse Event Report: CORDIS CORPORATION PRECISE PRO RX US CAROTID SYST; PRECISE PRO RX (NIM)

CORDIS CORPORATION PRECISE PRO RX US CAROTID SYST; PRECISE PRO RX (NIM)
Model Number PC0840RXC
Medical Device Problem Code Failure To Adhere Or Bond (1031)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/28/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is not available for analysis.The lot number has been updated, and the device history report is pending.Additional information is pending and will be submitted within 30 days.
 
Event or Problem Description
As reported, the precise pro rx stent bunched at the distal end.Deployment resistance was average.Additional information has been requested.
 
Additional Manufacturer Narrative
Complaint conclusion-the precise pro rx stent bunched at the distal end.Deployment resistance was average.There was no other product issue noted either at the account, after the procedure, or prior to shipping for inspection.There was no patient injury.The procedure was completed with the product in question.The product was stored, handled, inspected and prepped according to the instructions for use.There was nothing unusual noted about the stent delivery system prior to use.This was a non-stenotic vessel; it was stenting for non-stenosis vulnerable plaque.The size sheath introducer used was 6 fr.The diameter of the unconstrained stent size was 1-2 mm larger than the vessel diameter.The target lesion vessel length was approximately 30 mm.Stenosis of the target lesion was less than 30%.The lesion was not calcified and not tortuous.The stent delivery system passed through acute bends.The delivery of the sds (stent delivery system) to the lesion was ipsilateral.There was no difficulty encountered while advancing/tracking the sds towards the lesion.The product was not returned for analysis.A device history record (dhr) review of lot 17555265 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿stent-ses incomplete expansion¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined.Procedural factors such as the correct positioning of the stent delivery system before and during stent deployment may have contributed to the reported event.According to the instructions for use ¿slack removal a.Advance the stent delivery system past the lesion site.B.Pull back the stent delivery system until the radiopaque inner shaft markers (leading and trailing ends) move in position so that they are proximal and distal to the target lesion.C.Ensure that the stent delivery system outside the patient remains flat and straight.Caution: slack in the catheter shaft either outside or inside the patient may result in deploying the stent beyond the lesion site.5.Stent deployment note: when ready to proceed with stent deployment, heparin may be administered per standard hospital practice or as prescribed by a physician.Heparin may be continued following stent deployment if so indicated by a physician or hospital protocol.A.Verify that the delivery system¿s radiopaque inner shaft markers (leading and trailing ends) are proximal and distal to the target lesion.B.Unlock the tuohy borst valve connecting the inner shaft and outer sheath of the delivery system.C.Ensure that the access sheath or guiding catheter does not move during deployment.D.Initiate stent deployment by retracting the outer sheath while holding the inner shaft in a fixed position.Deployment is complete when the outer sheath marker passes the proximal inner shaft stent marker.Note: the mechanism for stent deployment is outer sheath retraction.Deployment is completed by maintaining inner shaft position while retracting the outer sheath and allowing the stent to expand (often referred to as the ¿pin-and-pull¿ method).¿ neither the dhr nor the information available suggests a design or manufacturing related cause for the reported event; therefore, no corrective/preventive action will be taken.

Brand Name
PRECISE PRO RX US CAROTID SYST
Common Device Name
PRECISE PRO RX (NIM)
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th ave
miami lakes FL 33014
MDR Report Key6050528
Report Number9616099-2016-00670
Device Sequence Number10782391
Product Code NIM
UDI-Device Identifier20705032036495
UDI-Public20705032036495
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model NumberPC0840RXC
Device Catalogue NumberPC0840RXC
Device Lot Number17555265
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/30/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/30/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/24/2016
Supplement Report FDA Received Date12/16/2016
Patient Sequence Number1